Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 50, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2020, 11:55 PM CDT for Cass County, Richland County, Traill County, North Dakota; Clay County, Norman County, Minnesota. It was in force for 50 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2020, 11:55 PM CDT (04:55 UTC)
- Expired
- Jun 8, 2020, 12:45 AM CDT
- In force
- 50 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, MN, Norman County, MN, Cass County, ND, Richland County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 65 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 11:59 PM CDT | TSTM WND DMG | 6 N Leonard, ND | SEVERAL LARGE 4 TO 8 INCH DIAMETER TREE BRANCHES AND LIMBS BROKEN DOWN AROUND A FARMSTEAD. |
| Jun 7, 11:59 PM CDT | TSTM WND GST 58 | 5 N Leonard, ND | PEAK WIND MEASURED AT AN NDAWN STATION. |
| Jun 8, 12:01 AM CDT | TSTM WND GST 58 | 7 Ne Gardner, ND | PEAK WIND MEASURED AT A PERSONAL WEATHER STATION. |
| Jun 8, 12:02 AM CDT | TSTM WND GST 61 | 5 Nw Prosper, ND | PEAK WIND MEASURED AT AN NDAWN STATION. |
| Jun 8, 12:04 AM CDT | TSTM WND GST 79 | Prosper, ND | PEAK WIND MEASURED BY A PERSONAL WEATHER STATION. |
| Jun 8, 12:09 AM CDT | TSTM WND DMG | Arthur, ND | SHEET METAL ROOFING TORN OFF A POLE SHED NEAR ARTHUR. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND REPORTS. |
| Jun 8, 12:09 AM CDT | NON-TSTM WND DMG | Arthur, ND | SHEET METAL ROOFING TORN OFF A POLE SHED NEAR ARTHUR. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND REPORTS. |
| Jun 8, 12:10 AM CDT | TSTM WND GST 80 | 1 Sse Argusville, ND | GUST FRONT CROSSING INTERSTATE 29 BETWEEN HARWOOD AND ARGUSVILLE CAUSING VEHICLES TO SLIDE ON PAVEMENT. NEARBY WIND SENSOR REPORTED PEAK WIND TO 79 MPH. |
| Jun 8, 12:15 AM CDT | TSTM WND GST 58 | 7 Ne Gardner, ND | PEAK WIND MEASURED AT A PERSONAL WEATHER STATION. |
| Jun 8, 12:19 AM CDT | TSTM WND GST 61 | 6 E Perley, MN | PEAK WIND MEASURED AT AN NDAWN STATION. |
| Jun 8, 12:20 AM CDT | TSTM WND GST 65 | 6 E Perley, MN | PEAK WIND MEASURED AT AN NDAWN STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 4.9 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1869 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2410 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
087
WUUS53 KFGF 080455
SVRFGF
MNC027-107-NDC017-077-097-080545-
/O.NEW.KFGF.SV.W.0050.200608T0455Z-200608T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1155 PM CDT Sun Jun 7 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Northern Clay County in northwestern Minnesota...
Western Norman County in northwestern Minnesota...
Cass County in southeastern North Dakota...
Southeastern Traill County in southeastern North Dakota...
Northwestern Richland County in southeastern North Dakota...
* Until 1245 AM CDT.
* At 1154 PM CDT, a severe thunderstorm was located near Durbin, or
18 miles southwest of Fargo, moving northeast at 70 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fargo, Moorhead, West Fargo, Dilworth, Horace, Casselton and
Glyndon.
This includes the following highways...
Interstate 29 between mile markers 53 and 99.
Interstate 94 in North Dakota between mile markers 320 and 352.
Interstate 94 in Minnesota between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4663 9728 4663 9740 4683 9749 4756 9685
4750 9685 4750 9676 4705 9623 4643 9728
TIME...MOT...LOC 0454Z 207DEG 62KT 4675 9717
HAIL...0.75IN
WIND...60MPH
$$
CJ3 follow-up statements
275
WWUS53 KFGF 080520
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1220 AM CDT Mon Jun 8 2020
NDC077-080529-
/O.CAN.KFGF.SV.W.0050.000000T0000Z-200608T0545Z/
Richland ND-
1220 AM CDT Mon Jun 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RICHLAND COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Minnesota...and southeastern North Dakota.
LAT...LON 4714 9721 4756 9685 4750 9685 4750 9676
4705 9623 4663 9695
TIME...MOT...LOC 0519Z 207DEG 62KT 4714 9688
$$
MNC027-107-NDC017-097-080545-
/O.CON.KFGF.SV.W.0050.000000T0000Z-200608T0545Z/
Clay MN-Norman MN-Cass ND-Traill ND-
1220 AM CDT Mon Jun 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHERN CLAY...WESTERN NORMAN...EASTERN CASS AND SOUTHEASTERN
TRAILL COUNTIES...
At 1219 AM CDT, a severe thunderstorm was located near Gardner, or
18 miles north of Fargo, moving northeast at 70 mph. A 61 mph wind
gust was measured near Prosper ND.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Fargo, Moorhead, West Fargo, Dilworth, Horace, Glyndon and Mapleton.
This includes the following highways...
Interstate 29 between mile markers 53 and 98.
Interstate 94 in North Dakota between mile markers 338 and 352.
Interstate 94 in Minnesota between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4714 9721 4756 9685 4750 9685 4750 9676
4705 9623 4663 9695
TIME...MOT...LOC 0519Z 207DEG 62KT 4714 9688
HAIL...0.75IN
WIND...60MPH
$$
CJ504
WWUS53 KFGF 080528
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1228 AM CDT Mon Jun 8 2020
NDC017-097-080538-
/O.CAN.KFGF.SV.W.0050.000000T0000Z-200608T0545Z/
Cass ND-Traill ND-
1228 AM CDT Mon Jun 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASS AND SOUTHEASTERN
TRAILL COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Minnesota...and southeastern North Dakota.
LAT...LON 4694 9661 4720 9684 4726 9684 4726 9685
4731 9683 4732 9684 4734 9683 4737 9686
4738 9684 4739 9685 4740 9684 4742 9687
4750 9676 4709 9628
TIME...MOT...LOC 0528Z 207DEG 62KT 4729 9677
$$
MNC027-107-080545-
/O.CON.KFGF.SV.W.0050.000000T0000Z-200608T0545Z/
Clay MN-Norman MN-
1228 AM CDT Mon Jun 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHWESTERN CLAY AND WESTERN NORMAN COUNTIES...
At 1228 AM CDT, a severe thunderstorm was located over Hendrum, or 28
miles north of Fargo, moving northeast at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Halstad, Hendrum, Felton, Borup, Perley, Averill and Shelly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4694 9661 4720 9684 4726 9684 4726 9685
4731 9683 4732 9684 4734 9683 4737 9686
4738 9684 4739 9685 4740 9684 4742 9687
4750 9676 4709 9628
TIME...MOT...LOC 0528Z 207DEG 62KT 4729 9677
HAIL...<.75IN
WIND...60MPH
$$
CJ708
WWUS53 KFGF 080542
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1242 AM CDT Mon Jun 8 2020
MNC027-107-080552-
/O.EXP.KFGF.SV.W.0050.000000T0000Z-200608T0545Z/
Clay MN-Norman MN-
1242 AM CDT Mon Jun 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY AND WESTERN
NORMAN COUNTIES WILL EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Minnesota...and southeastern North Dakota.
Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Norman County.
LAT...LON 4694 9661 4720 9684 4726 9684 4726 9685
4731 9683 4732 9684 4734 9683 4737 9686
4738 9684 4739 9685 4740 9684 4742 9687
4750 9676 4709 9628
TIME...MOT...LOC 0542Z 207DEG 62KT 4749 9662
$$
CJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:42 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 7, 7:42 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 742 PM CDT Sun Jun 7 2020 .MESOSCALE DISCUSSION... Issued at 741 PM CDT Sun Jun 7 2020 Significant instability remains over eastern North Dakota and extends into parts of northwest Minnesota with values of ML CAPE ranging between 1500 and 3500 J/Kg. This instability combined with deep layer shear of 40 to 60 knots this environment remains capable of supporting supercells. The outflow boundary that was previously located in the Red River Valley has dissipated which will decrease the tornado threat somewhat. Low level SRH remains maximized in far northwest Minnesota where some wall clouds were reported earlier and in southeast North Dakota near the South Dakota border where a tornado was confirmed. There will remain a window while the over the next hour to two where tornadoes remain possible. The threat for significant tornadoes has decreased across eastern North Dakota and northwest Minnesota. With the unstable environment and deep layer shear large hail, high winds, a tornado or two remain possible this evening. Later tonight storms are expected to grow upscale into more of a linear storm mode. At this point the primary severe risk will transition to wind. && .UPDATE... Issued at 705 PM CDT Sun Jun 7 2020 Warm front has remained this evening from the Cavalier ND area to near Thief River Falls then toward Park Rapids. Storms when reaching this warm front encountering better dynamics to become severe. SigTor remains higher along the Manitoba border near the front, but trends will indicate that the TOR threat will start to diminish by 02z. Watching the 500 mb wave moving NNE thru central SD and into south central ND with better upper level forcing with it. General band of t-storms with this feature and numerous severe storms along it from south of Jamestown to near Pierre SD. TOR reported near Ashley ND as area around there did see uptick in SigTor parameters. General thoughts are that as the wave lifts NNE will see increased t-storm action into E ND and likely form a line as it does and move NE thru most of the area overnight. Severe threat will be mainly hail and wind. && .SHORT TERM...(This evening through Tuesday night) Issued at 250 PM CDT Sun Jun 7 2020 For this evening...see the mesoscale discussion above. Mesoscale discussion does not address excessive rainfall threat, but it is something to keep in mind. Storms will develop and move across the same area this evening. Given very high PWATS ~1.6 inches precipitation rates will be efficient. HREF indicates areas along the boundary will likely receive at least 2 inches of rain, with the potential for up to 7-10 inches in localized areas. Although we've been dry the past few weeks, this would still likely lead to impacts. For Monday...main concern will be severe potential east of the valley where warm sector remains. Favorable environment will be in place given moderate instability and strong deep layer shear. Most guidance at least suggests scattered storms during the evening hours, with main ingredient lacking being strong forcing. Monday night into Tuesday night...still some uncertainty, but guidance is trending wetter for the eastern half of our forecast area. Mid-level baroclinic zone with strong Fgen will lead to periods of showers, with main question exactly how far west will showers occur. This is hinges on the track of the tropical depression. Will need to monitor as preceding rainfall events with an additional 1-4 inches of rain would lead to some flooding impacts. .LONG TERM...(Wednesday through Sunday) Issued at 250 PM CDT Sun Jun 7 2020 West to northwest flow prevails on Wednesday, with H5 ridging to the west and troughing to the east. An upper low, situated off the coast of the Pacific Northwest, will work slowly eastward through the end of the week, with ridging sliding eastward ahead of it. Synoptic patterns within ensemble guidance suggest a continued active pattern for Wednesday and Thursday, with quiet and drier weather likely Friday and into the weekend. Wednesday and Thursday: Rain and thunderstorm chances remain in the forecast for Wednesday into Thursday, mainly for northwestern and west-central MN. A slow-moving upper trough will move southeastward along the flow pattern, prolonging our rain chances for the eastern most counties within the CWA into Thursday. Instability looks low, thus widespread severe weather is not supported at this time. High temperatures on Wednesday and Thursday will be a bit cooler, in the mid-60s to mid-70s. Friday through Sunday: Warmer but primarily dry weather is expected as temperatures rebound into the 70s to lower 80s with low humidity. H5 ridging prevails during this time frame with subsidence contributing to the diminished rain and thunderstorm chances. PW is expected to be less than normal during this time frame as well. Impacts during the Friday through Sunday time frame could include an increased fire weather concern, but overall should remain relatively quiet. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 705 PM CDT Sun Jun 7 2020 VFR conditions at the TAF sites, except when thunderstorms are nearby when brief IFR/MVFR conditions will occur. T-storm threat at most sites continues past 06z then diminishes by 12z. Main t-storm threat Monday late aftn/eve will be in MN, affecting Bemidji. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. MESOSCALE...NC UPDATE...Riddle SHORT TERM...TG LONG TERM...Lynch AVIATION...Riddle
Hazardous weather outlook, Jun 7, 3:29 PM CDT, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 329 PM CDT Sun Jun 7 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-081430- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 329 PM CDT Sun Jun 7 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Numerous severe thunderstorms are expected across the region. A couple tornadoes are possible, including the possibility for a strong and especially dangerous tornado. In addition, any storm has the potential to produce very large and destructive hail greater than 2 inches, and destructive wind gusts greater than 75 mph. Storms will initially be scattered, eventually evolving into clusters of storms. The threat will remain isolated and then increase in coverage after 6pm. Excessive rainfall is also possible if storms move across the same location multiple times. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will again be possible Monday within Minnesota with hail up to an inch and winds around 60mph. General thunderstorm chances continue through Wednesday, with excessive rainfall possibly leading to flash flooding Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed.
In the hours before
Local storm report, Jun 7, 11:32 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1132 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL ST. THOMAS 48.62N 97.45W
06/07/2020 E0.88 INCH PEMBINA ND PUBLIC
DIME TO NICKEL SIZED HAIL. REPORT AND PHOTO POSTED VIA
SOCIAL MEDIA.
&&
GGUSTLocal storm report, Jun 7, 11:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1139 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM TSTM WND GST 1 SW HARWOOD 46.97N 96.89W
06/07/2020 E70 MPH Cass ND PUBLIC
VIDEO AND REPORT POSTED VIA SOCIAL MEDIA OF EXTREMELY LOW
VISIBILITY IN CORN FIELD DEBRIS BLOWING ACROSS CR17 NEAR
INTERSECTION WITH CR22.
&&
GGUSTLocal storm report, Jun 7, 11:47 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1147 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG NORTHWOOD 47.74N 97.57W
06/07/2020 GRAND FORKS ND PUBLIC
SMALL 4 TO 6 INCH DIAMETER TREE SNAPPED.
&&
GGUSTSpecial weather statement, Jun 7, 11:48 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1148 PM CDT Sun Jun 7 2020
MNZ002-003-NDZ029-030-038-039-049-053-080530-
Clay MN-Norman MN-Steele ND-Richland ND-Traill ND-Ransom ND-
Barnes ND-Cass ND-
1148 PM CDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAY...SOUTHWESTERN
NORMAN...NORTHEASTERN RANSOM...CASS...SOUTHERN TRAILL...EASTERN
BARNES...NORTHWESTERN RICHLAND AND EASTERN STEELE COUNTIES UNTIL 1230
AM CDT...
At 1147 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Enderlin to Valley City moving northeast at 70
mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Fargo, Valley City, Moorhead, West Fargo, Dilworth, Horace and
Casselton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Minnesota...and southeastern North Dakota.
LAT...LON 4662 9763 4689 9814 4759 9758 4736 9669
4700 9628 4638 9736
TIME...MOT...LOC 0447Z 209DEG 62KT 4678 9746
CJSpecial weather statement, Jun 7, 11:48 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1148 PM CDT Sun Jun 7 2020
MNZ006-009-080530-
North Beltrami MN-Lake Of The Woods MN-
1148 PM CDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BELTRAMI AND LAKE OF
THE WOODS COUNTIES UNTIL 1230 AM CDT...
At 1147 PM CDT, Doppler radar was tracking a strong thunderstorm
near Oaks Corner, or 41 miles southeast of Roseau, moving northeast
at 50 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Oaks Corner around 1150 PM CDT.
Faunce around 1200 AM CDT.
Pitt around 1215 AM CDT.
Baudette around 1220 AM CDT.
Clementson around 1225 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4820 9518 4854 9539 4854 9534 4858 9534
4872 9514 4871 9509 4875 9509 4899 9472
4888 9468 4883 9471 4878 9469 4874 9464
4870 9454 4869 9443 4870 9443 4822 9442
TIME...MOT...LOC 0447Z 231DEG 48KT 4846 9506
KnutsvigLocal storm report, Jun 7, 11:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1150 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG DILWORTH 46.88N 96.70W
06/07/2020 CLAY MN PUBLIC
LARGE BRANCHES BROKEN DOWN, POWER LINES DOWN, SECTIONS OF
FENCING BLOWN DOWN BETWEEN NORTH MOORHEAD AND DILWORTH.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:19 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 30 min |
| Jun 7, 7:25 PM CDT | Severe Thunderstorm Warning | FGF | Eddy | 35 min |
| Jun 7, 7:26 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 64 min |
| Jun 7, 7:41 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Griggs, Steele | 64 min |
| Jun 7, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy | 52 min |
| Jun 7, 8:00 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 45 min |
| Jun 7, 8:06 PM CDT | Special Weather Statement | FGF | Ramsey | 39 min |
| Jun 7, 8:10 PM CDT | Areal Flood Advisory | FGF | Pembina | 6 hr |
| Jun 7, 8:12 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 48 min |
| Jun 7, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Nelson, Ramsey | 46 min |
| Jun 7, 8:23 PM CDT | Special Weather Statement | FGF | Pembina | 67 min |
| Jun 7, 8:30 PM CDT | Severe Thunderstorm Warning | FGF | Nelson, Ramsey, Walsh | 45 min |
| Jun 7, 8:31 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 44 min |
| Jun 7, 8:38 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele | 67 min |
| Jun 7, 8:39 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 51 min |
| Jun 7, 8:49 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Steele, Traill | 56 min |
| Jun 7, 8:52 PM CDT | Tornado Warning | FGF | Nelson, Ramsey, Walsh | 38 min |
| Jun 7, 8:57 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Traill | 48 min |
| Jun 7, 8:58 PM CDT | Severe Thunderstorm Warning | FGF | Pembina | 47 min |
| Jun 7, 9:11 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent | 64 min |
| Jun 7, 9:17 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Pembina, Traill, Walsh | 43 min |
| Jun 7, 9:23 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Traill | 67 min |
| Jun 7, 9:48 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Richland, Sargent | 42 min |
| Jun 7, 10:04 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 41 min |
| Jun 7, 10:23 PM CDT | Severe Thunderstorm Warning | FGF | Richland | 39 min |
| Jun 7, 11:06 PM CDT | Special Weather Statement | FGF | Cass | 39 min |
| Jun 7, 11:10 PM CDT | Special Weather Statement | FGF | Ransom | 50 min |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Sargent | 39 min |
| Jun 7, 11:48 PM CDT | Special Weather Statement | FGF | Barnes, Cass, Traill | 42 min |
| Jun 8, 12:26 AM CDT | Special Weather Statement | FGF | Ransom | 49 min |
| Jun 8, 1:08 AM CDT | Special Weather Statement | FGF | Barnes, Cass | 52 min |
| Jun 8, 2:30 AM CDT | Areal Flood Advisory | FGF | Pembina | 8 hr |
| Jun 8, 2:55 PM CDT | Special Weather Statement | FGF | Pembina, Walsh | 35 min |
| Jun 8, 2:58 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 62 min |
| Jun 8, 3:06 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 54 min |
| Jun 8, 4:25 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Steele | 65 min |
| Jun 8, 4:32 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson | 25 min |
| Jun 8, 4:52 PM CDT | Special Weather Statement | FGF | Steele | 38 min |
| Jun 8, 4:52 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele | 53 min |
| Jun 8, 5:02 PM CDT | Tornado Warning | FGF | Grand Forks | 28 min |
| Jun 8, 5:12 PM CDT | Tornado Warning | FGF | Grand Forks | 18 min |
| Jun 8, 5:28 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Walsh | 47 min |
| Jun 8, 5:42 PM CDT | Areal Flood Advisory | FGF | Steele | 6 hr |
| Jun 7, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 63 min |
| Jun 7, 7:46 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 44 min |
| Jun 7, 8:17 PM CDT | Tornado Warning | FGF | Kittson, Marshall | 28 min |
| Jun 7, 10:14 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clay, Clearwater, Mahnomen, Norman and 3 more | 61 min |
| Jun 7, 10:45 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Roseau | 60 min |
| Jun 7, 11:15 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Pennington and 2 more | 45 min |
| Jun 8, 12:23 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Pennington, Polk, Red Lake | 38 min |
| Jun 8, 12:37 AM CDT | Special Weather Statement | FGF | Clay, Clearwater, Mahnomen, Norman, Red Lake | 38 min |
| Jun 8, 12:45 AM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 17 min |
| Jun 8, 1:01 AM CDT | River Flood Warning | FGF | Kittson | 8 days |
| Jun 8, 2:39 AM CDT | Special Weather Statement | FGF | Clearwater | 51 min |
| Jun 8, 9:58 AM CDT | River Flood Warning | FGF | Polk | 4 days |
| Jun 8, 3:40 PM CDT | Tornado Warning | FGF | Kittson, Roseau | 50 min |
| Jun 8, 3:54 PM CDT | Special Weather Statement | FGF | Kittson | 36 min |
| Jun 8, 4:25 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 20 min |
| Jun 8, 5:50 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods | 40 min |
| Jun 8, 6:09 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 51 min |
| Jun 8, 6:52 PM CDT | Severe Thunderstorm Warning | FGF | Marshall | 28 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.